Saltar al contenido

Year: 2011 [rss]
J. M. M. Senovilla. Erratum: Algebraic classification of the Weyl tensor in higher dimensions based on its 'superenergy' tensor (Classical and Quantum Gravity (2010) 27 (222001)) Classical and Quantum Gravity 28 (2011) no. 12. [bib] [doi]
J. L. Flores, J. Herrera, M. Sánchez. On the final definition of the causal boundary and its relation with the conformal boundary Adv. Theor. Math. Phys. 15 (2011) no. 4 , 991–1057. MathScinet [bib]
E. Caponio, M. A. Javaloyes, M. Sánchez. On the interplay between Lorentzian causality and Finsler metrics of Randers type Rev. Mat. Iberoam. 27 (2011) no. 3 , 919–952. MathScinet [bib] [doi]
M. Sánchez. Recent progress on the notion of global hyperbolicity Chapter in Advances in Lorentzian geometry Amer. Math. Soc. 49 (2011) , 105–124. MathScinet [bib]
M. Caballero, Rafael M. Rubio. Calabi-Bernstein problems for spacelike slices in certain generalized Robertson-Walker spacetimes Chapter in Advances in Lorentzian geometry Amer. Math. Soc. 49 (2011) , 11–16. MathScinet [bib]
M. Ortega, F. J. Palomo, A. Romero. Certain conformal-like infinitesimal symmetries and the curvature of a compact Riemannian manifold Bull. Belg. Math. Soc. Simon Stevin 18 (2011) no. 2 , 223–229. MathScinet [bib]
J. M. M. Senovilla. Trapped surfaces Internat. J. Modern Phys. D 20 (2011) no. 11 , 2139–2168. MathScinet [bib] [doi]
V. Aldaya, M. Calixto, J. Guerrero, F. F. López-Ruiz. Symmetries of non-linear systems: group approach to their quantization Int. J. Geom. Methods Mod. Phys. 8 (2011) no. 6 , 1329–1354. MathScinet [bib] [doi]
J. Guerrero, F. F. López-Ruiz, V. Aldaya, F. Coss\'\io. Harmonic states for the free particle J. Phys. A 44 (2011) no. 44 , 445307, 16. MathScinet [bib] [doi]
R. Bartolo, A. M. Candela, J. L. Flores. A note on geodesic connectedness of Gödel type spacetimes Differential Geom. Appl. 29 (2011) no. 6 , 779–786. MathScinet [bib] [doi]
J. L. Flores, J. Herrera, M. Sánchez. Isocausal spacetimes may have different causal boundaries Classical Quantum Gravity 28 (2011) no. 17 , 175016, 9. MathScinet [bib] [doi]
Erasmo Caponio, Miguel Ángel Javaloyes, Antonio Masiello. On the energy functional on Finsler manifolds and applications to stationary spacetimes Math. Ann. 351 (2011) no. 2 , 365–392. MathScinet [bib] [doi]
Marcos M. Alexandrino, Miguel Angel Javaloyes. On closed geodesics in the leaf space of singular Riemannian foliations Glasg. Math. J. 53 (2011) no. 3 , 555–568. MathScinet [bib] [doi]
M. Caballero, A. Romero, R. M. Rubio. Constant mean curvature spacelike hypersurfaces in Lorentzian manifolds with a timelike gradient conformal vector field Classical Quantum Gravity 28 (2011) no. 14 , 145009, 14. MathScinet [bib] [doi]
L. Biliotti, M. A. Javaloyes, P. Piccione. On the semi-Riemannian bumpy metric theorem J. Lond. Math. Soc. (2) 84 (2011) no. 1 , 1–18. MathScinet [bib] [doi]
V. Aldaya, M. Calixto, F. F. López-Ruiz. Symmetry group of massive Yang-Mills theories without Higgs and their quantization J. Phys. A 44 (2011) no. 30 , 305405, 20. MathScinet [bib] [doi]
O. Müller, M. Sánchez. Lorentzian manifolds isometrically embeddable in $\Bbb L^N$ Trans. Amer. Math. Soc. 363 (2011) no. 10 , 5367–5379. MathScinet [bib] [doi]
M. Barros, A. Ferrández. Willmore energy estimates in conformal Berger spheres Chaos Solitons Fractals 44 (2011) no. 7 , 515–521. MathScinet [bib] [doi]
Leonardo Biliotti, Miguel Ángel Javaloyes. $t$-periodic light rays in conformally stationary spacetimes via Finsler geometry Houston J. Math. 37 (2011) no. 1 , 127–146. MathScinet [bib]
J. L. Flores, M. A. Javaloyes, P. Piccione. Periodic geodesics and geometry of compact Lorentzian manifolds with a Killing vector field Math. Z. 267 (2011) no. 1-2 , 221–233. MathScinet [bib] [doi]
Powered by bibtexbrowser